Advanced

Weyl product algebras and classical modulation spaces

Holst, Anders LU ; Toft, Joachim and Wahlberg, Patrik (2010) Linear and Non-linear Theory of Generalized Functions and Its Applications In Banach center publications 88. p.153-158
Abstract
We discuss continuity properties of the Weyl product when acting on classical

modulation spaces. In particular, we prove that M^{p,q} is an algebra under

the Weyl product when p>=1 and 1=<q=<min(p,p').
Please use this url to cite or link to this publication:
author
organization
publishing date
type
Chapter in Book/Report/Conference proceeding
publication status
published
subject
keywords
pseudo-differential calculus, Weyl calculus, modulation spaces, Banach, algebras
in
Banach center publications
editor
Biler, Piotr; Grabowski, Janusz; Kaczorowski, Jerzy; Wojtaszczyk, Przemyslaw; ; ; and
volume
88
pages
6 pages
publisher
Institute of Mathematics, Polish Academy of Sciences
conference name
Linear and Non-linear Theory of Generalized Functions and Its Applications
ISSN
0137-6934
1730-6299
ISBN
978-83-86806-07-2
DOI
10.4064/bc88-0-12
language
English
LU publication?
yes
id
e799b725-4815-44ad-9b18-d3d6b2b24433 (old id 1579187)
date added to LUP
2011-06-09 16:44:36
date last changed
2018-05-29 11:57:30
@inproceedings{e799b725-4815-44ad-9b18-d3d6b2b24433,
  abstract     = {We discuss continuity properties of the Weyl product when acting on classical<br/><br>
modulation spaces. In particular, we prove that M^{p,q} is an algebra under<br/><br>
the Weyl product when p&gt;=1 and 1=&lt;q=&lt;min(p,p').},
  author       = {Holst, Anders and Toft, Joachim and Wahlberg, Patrik},
  booktitle    = {Banach center publications},
  editor       = {Biler, Piotr and Grabowski, Janusz and Kaczorowski, Jerzy and Wojtaszczyk, Przemyslaw},
  isbn         = {978-83-86806-07-2},
  issn         = {0137-6934},
  keyword      = {pseudo-differential calculus,Weyl calculus,modulation spaces,Banach,algebras},
  language     = {eng},
  pages        = {153--158},
  publisher    = {Institute of Mathematics, Polish Academy of Sciences},
  title        = {Weyl product algebras and classical modulation spaces},
  url          = {http://dx.doi.org/10.4064/bc88-0-12},
  volume       = {88},
  year         = {2010},
}